Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Heart burns. On antacids. What is going on?

Hi I ve been having a burning feeling right below my heart and a the top of my stomach . I thought at first it was heartburn , but it actually feels like its a little below my heart at the top of my stomach. Then I thought it was a big gas ball, but I ve taken antacids and it won t go away. Tomorrow will mark a week that this feeling has been going on. I m worried and hope its not serious. I was just hoping if possible I could get somewhat of an idea of what this could be, before I go to the hospital because right now I have no medical health insurance. Thank you for taking the time to read this.
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response

Welcome to HCM

After going through your problem which is going on for last 7 days,it may be related to stomach and reflux of acid in the food pipe (Oesophagus) ,but as it is not relieved so far hence all such discomforts are not related to stomach or acid.

Many times such complaints turns out be cardiac in nature,so you should not ignore it and get your self examined by a Physician and if requred necessary investigations to know the cause of your discomfort.

If it is cardiac or non cardiac cause like muscle or lung problem.

ECG,X-Ray chest,and/or Endoscopy of upper GIT may be of great help in your case

Good Luck to you .
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor